# SDR HNAA2015101900302

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 56,739 hours, 63,324 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE ASSY IS SMOKING.  INSPECTED AFFECTED BRAKE AND AREA.  NO LEAKAGE NOTED.  NO EVIDENCE OF OVERHEAT.  GROUND RAN ACFT AND PRESSURIZED BRAKE SYS.  NO DEFECTS FOUND.  OK FOR SERVICE.
